# SDR AALA202303100642

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A320*
- Aircraft serial: 6401
- Aircraft time: 26,769 hours, 8,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER CYLINDER PRESSURE 1500 PSI. MAINTENANCE SERVICED DAMPER PER AMM 52-10-00.
